MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA); TROPONIN IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA); TROPONIN IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the high results is unknown.Siemens healthcare diagnostics is investigating.The interpretation of results section of the instructions for use states: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." mdr 1219913-2020-00007 (patient 2) was filed for the same event.
 
Event or Problem Description
Discordant high atellica im 1300 analyzer troponin i ultra (tni-ultra) results were obtained for two patient samples.The results were reported to the physician.The patient samples were repeated and the results were lower.The patients were admitted to the hospital based on the initial high result.No treatment was altered or prescribed based on the results.There were no reports of adverse health consequences due to the discordant high atellica im tni-ultra results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2020-00006 on january 21, 2020 reporting an elevated troponin i ultra (tni-ultra) result on the atellica im 1300 analyzer that was not reproducible.January 21, 2020 - additional information: while the exact root cause of the falsely elevated results cannot be determined, siemens cannot rule out a system maintenance issue or preanalytical sample handling as the probable cause.Qc was within limits at the time of the patient results.A customer service engineer aligned the sample probe to the track and performed a decontamination on the acid/base system.Post service there have been no further instances of falsely elevated tni-ultra results.Additionally, the customer uses a statspin 3 minute plasma /5 minute serum centrifuge protocol for all emergency room samples.No product performance issue is confirmed.The customer is operational.Mdr 1219913-2020-00007 and mdr 1219913-2020-00007 supplemental report 1 was filed for the same event.

Brand Name
ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA)
Common Device Name
TROPONIN IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9611560
Report Number1219913-2020-00006
Device Sequence Number2738499
Product Code MMI
UDI-Device Identifier00630414600093
UDI-Public00630414600093
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K053020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Model NumberN/A
Device Catalogue Number10995696
Device Lot Number167
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1